# SDR SWIA202403110128

- Difficulty date: January 28, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD5 AFT IS CORRODED, HN00134302   (C-CHECK RO 3/10/2024)    INSTALLED NEW PAX DOOR AFT INTERCOSTAL DD5 IRT DWG 601R31702 REV -N, CRJ700 SRM 51-42-06-001-001-A01. RESTORED FINISH ALL FASTENERS AND APPLIED C.I.C AT REPAIRED LOCATION IAW CRJ 700 SRM 51-25-16-001-001-A01 AND CRJ 700 SRM 51-21-11-001-001-A01.  APPLIED FILLET SEAL AROUND NEW PAX DOOR INTERCOSTAL IAW CRJ 700 SRM 51-23-00-001-001-A01.PRESSURIZATION LEAK TEST PASSED - REF CRJ700 AMM 21-31-00-910-801 A01. NO LEAKS NOTED. COMPLIED WITH 51-900-1002-SKY.
